# SDR USAA960194

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 180
- Part time: 71,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DURING INSPECTION FOR PCI 959 A .125 INCH CRACK IN SKIN COMING FROM RIVET STATION 180 LONGERON 22L.  FERRIED AIRCRAFT TO PIT FOR REPAIRS.  ACCOMPLISHED EXTERNAL CLASS 3 REPAIR DOUBLER PER SRM 53-04 FIG 12B IN PIT.  (M)
